Tartaricum Acid. - Face symptomsTartaricum Acidum, Acidum Tartaricum, Tartaric Acid, Acid tart, Tart-ac.
Below are the main rubriks (i.e strongest indications or symptoms) of Tartaricum Acid. in traditional homeopathic usage, not approved by the FDA.
Have you ever used Tartaricum Acid.? Yes No
His face instantly became as red as fire, and having exclaimed that he was poisoned, he became speechless; he never after left his bed, where he died on the died on the tenth day),
The lips turn brown and blackish at their inner edge,
Constant dryness of the lips; he is obliged to moisten them,
(Burning at the upper lip, on a spot where a pimple had been cured),
Burning of the lips (in a quarter of an hour),
Face instantly became red as fire, and having exclaimed that he was poisoned, became speechless; died on tenth day (drank 2 oz. in solution).
Lips turn brown and blackish on their inner edges.
Constant dryness of lips, must moisten them continually.
Burning of lips.≡ more ...